Title: Simple Processes and the Pricing and Hedging of Cliquets
Authors: Madan, Dilip ×
Schoutens, Wim #
Issue Date: 2013
Publisher: Wiley-Blackwell Publishing, Inc.
Series Title: Mathematical Finance vol:23 issue:1 pages:198-216
ISSN: 0960-1627
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science